`a`
Networks and Heterogeneous Media (NHM)
 

Volume 11,Number 3,     September 2016

1

Varying the direction of propagation in reaction-diffusion equations in periodic media    Pages : 369 - 393

Matthieu Alfaro and Thomas Giletti

 Abstract       References       Full Text      Related Articles

2

On the micro-to-macro limit for first-order traffic flow models on networks    Pages : 395 - 413

Emiliano Cristiani and Smita Sahu

 Abstract       References       Full Text      Related Articles

3

On optimization of a highly re-entrant production system    Pages : 415 - 445

Ciro D'Apice,  Peter I. Kogut and Rosanna Manzo

 Abstract       References       Full Text      Related Articles

4

A weakly coupled model of differential equations for thief tracking    Pages : 447 - 469

Simone Göttlich and Camill Harter

 Abstract       References       Full Text      Related Articles

5

Osmosis for non-electrolyte solvents in permeable periodic porous media    Pages : 471 - 499

Alexei Heintz and Andrey Piatnitski

 Abstract       References       Full Text      Related Articles

6

A note on non lower semicontinuous perimeter functionals on partitions    Pages : 501 - 508

Annibale Magni and Matteo Novaga

 Abstract       References       Full Text      Related Articles

7

Evolution of spoon-shaped networks    Pages : 509 - 526

Alessandra Pluda

 Abstract       References       Full Text      Related Articles

8

The exponential decay rate of generic tree of 1-d wave equations with boundary feedback controls    Pages : 527 - 543

Yaru Xie and Genqi Xu

 Abstract       References       Full Text      Related Articles